MathSciNet Relay Station
MathSciNet bibliographic data
MR1301288 (95k:28037) 28D05 (47B38)
Lorente Domínguez, María; Martín-Reyes, Francisco Javier The ergodic Hilbert transform for Cesàro bounded flows. Tohoku Math. J. (2) 46 (1994), no. 4, 541–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement